| Model Number |
628505S |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device remains implanted in patient.
Event or Problem Description
As reported: "variax clavicle hook plate was used with a another company's anchor for reduction of patient's left clavicle on (b)(6) 2023.On (b)(6) 2023, it was found that the hook plate was dislodged (placed over the acromion).Since the anchor works properly, there is no significant reduction loss at this time.".
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.It was indicated in the event description that an anchor from another manufacturer was used for fracture reduction.This should be strictly avoided, as indicated by the instructions.As a reminder, the instructions for use clearly state that: "do not use components of stryker product systems in conjunction with components from any other manufacturer¿s system unless otherwise specified (see operative technique)".However, due to the lack of evidence, it was not possible to state to which extend this could have influenced the implant dislocation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.